# SDR SIMA20150127007

- Difficulty date: January 27, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 28,175 hours, 24,330 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RESTORE INFANT LIFE VEST.  INSTALLED SERVICEABLE INFANT LIFE VEST.
